On isotype subgroups of abelian groups
Bulletin de la Société Mathématique de France, Volume 89  (1961), p. 451-460
@article{BSMF_1961__89__451_0,
     author = {Irwin, John and Walker, Elbert},
     title = {On isotype subgroups of abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     pages = {451-460},
     doi = {10.24033/bsmf.1570},
     zbl = {0102.26701},
     mrnumber = {26 \#5054},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1961__89__451_0}
}
Irwin, John M.; Walker, Elbert A. On isotype subgroups of abelian groups. Bulletin de la Société Mathématique de France, Volume 89 (1961) , pp. 451-460. doi : 10.24033/bsmf.1570. http://www.numdam.org/item/BSMF_1961__89__451_0/

[1] Charles (Bernard). - Étude sur les sous-groupes d'un groupe abélien, Bull. Soc. math. France, t. 88, 1960, p. 217-227. | Numdam | Zbl 0102.26505

[2] Fuchs (Laszlo). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | Zbl 0091.02704

[3] Irwin (J. M.). - High subgroups of Abelian torsion groups, Pacific J. of Math. (to appear). | Zbl 0106.02303

[4] Irwin (J. M.) and Walker (E. A.). - On N-high subgroups of Abelian groups, Pacific J. of Math. (to appear). | Zbl 0106.02304

[5] Kaplansky (Irving). - Infinite abelian groups. - Ann Arbor, University of Michigan, Press, 1954 (University of Michigan Publications in Mathematics, 2). | Zbl 0057.01901

[6] Kolettis (G., Jr.). - Direct sums of countable groups, Duke math. J., t. 27, 1960, p. 111-125. | MR 22 #1616 | Zbl 0091.02802